# SDR SWAA2016081054714

- Difficulty date: July 24, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMERGENCY EXIT LIGHT CONNECTOR BROKEN.     R & R THE CONNECTOR IAW WDM & AMM.
